# SDR AALA202509034446

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 60,920 hours, 28,756 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L1 DOOR CABIN PRESSURE WARNING LIGHT DAMAGED. MAINTENANCE REPLACED L1 DOOR CABIN PRESSURE WARNING LIGHT REF AMM 52-73-22.
